Advanced Search
Article Contents
Article Contents

Attractors for a random evolution equation with infinite memory: Theoretical results

  • * Corresponding author

    * Corresponding author
This work has been partially supported by FEDER and Spanish Ministerio de Economĺa y Competitividad, project MTM2015-63723-P, and by Junta de Andalucĺa under Proyecto de Excelencia P12-FQM-1492.
Abstract Full Text(HTML) Related Papers Cited by
  • The long-time behavior of solutions (more precisely, the existence of random pullback attractors) for an integro-differential parabolic equation of diffusion type with memory terms, more particularly with terms containing both finite and infinite delays, as well as some kind of randomness, is analyzed in this paper. We impose general assumptions not ensuring uniqueness of solutions, which implies that the theory of multivalued dynamical system has to be used. Furthermore, the emphasis is put on the existence of random pullback attractors by exploiting the techniques of the theory of multivalued nonautonomous/random dynamical systems.

    Mathematics Subject Classification: 60H15, 60H25, 35K40, 35K41, 35K55.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. Arnold, Random Dynamical Systems Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998.
    [2] T. CaraballoI. D. Chueshov and J. Real, Pullback attractors for stochastic heat equations in materials with memory, Discrete Cont. Dyn. Systems Series B, 9 (2008), 525-539. 
    [3] T. CaraballoM. J. Garrido-Atienza and B. Schmalfuß, Existence of exponentially attracting stationary solutions for delay evolution equations, Discrete Contin. Dyn. Syst., 18 (2007), 271-293.  doi: 10.3934/dcds.2007.18.271.
    [4] T. CaraballoM. J. Garrido-AtienzaB. Schmalfuß and J. Valero, Non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21 (2008), 415-443.  doi: 10.3934/dcds.2008.21.415.
    [5] T. CaraballoM. J. Garrido-AtienzaB. Schmalfuß and J. Valero, Global attractor for a non-autonomous integro-differential equation in materials with memory, Nonlinear Analysis, 73 (2010), 183-201.  doi: 10.1016/j.na.2010.03.012.
    [6] T. CaraballoP. E. Kloeden and B. Schmalfuß, Exponentially stable stationary solutions for stochastic evolution equations and their perturbation, Appl Math Optim, 50 (2004), 183-207.  doi: 10.1007/s00245-004-0802-1.
    [7] T. CaraballoJ. A. Langa and J. Valero, Global attractors for multivalued random dynamical systems, Nonlinear Anal., 48 (2002), 805-829.  doi: 10.1016/S0362-546X(00)00216-9.
    [8] C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, SpringerVerlag, Berlin, 1977.
    [9] G. Da Prato and  J. ZabczykStochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.  doi: 10.1017/CBO9780511666223.
    [10] C. M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Rational Mech. Anal., 37 (1970), 297-308.  doi: 10.1007/BF00251609.
    [11] M. Fabrizio and A. Morro, Mathematical Problems in Linear Viscoelasticity SIAM Studies in Applied Mathematics 12, SIAM, Philadelphia, 1992.
    [12] H. GajewskyK. Gröger and  K. ZachariasNichlineare operatorgleichungen und operatordifferentialgleichungen, Akademie-Verlag, Berlin, 1974. 
    [13] Y. Hino, S. Murakami and T. Naito, Functional Differential Equations with Infinite Delay Lecture Notes in Mathematics, 1473, Springer-Verlag, Berlin, 1991.
    [14] S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, Vol. Ⅰ, volume 419 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, 1997.
    [15] item {ReHrNo87} (MR919738) M. Renardy, W. J. Hrusa and J. A. Nohel, Mathematical Problems in Viscoelasticity, Longman, Harlow; John Willey, New York, 1987.
    [16] J. C. RobinsonInfinite-dimensional Dynamical Systems, Cambridge University Press, Cambridge, 2002.  doi: 10.1007/978-94-010-0732-0.
    [17] B. Schmalfuß, Attractors for the non-autonomous dynamical systems, In International Conference on Differential Equations, Vol. 1, 2 (Berlin, 1999), pp. 684{689, World Sci. Publishing, River Edge, NJ, 2000.
    [18] R. Temam, Navier-Stokes Equations, North-Holland, Amsterdam, 1979.
  • 加载中

Article Metrics

HTML views(417) PDF downloads(190) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint